# SDR SWAA2014102933476

- Difficulty date: October 2, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER ESCAPE SLIDE COVER BOTH GIRT BAR RETAINER CLIP ASSEMBLY LOOSE.  R & R CLIP ASSEMBLY IAW SRM.
